# SDR FDEA200812115133

- Difficulty date: December 11, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 801
- Aircraft time: 14,787 hours, 7,908 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 17
- Condition: Failed
- Location: Mlg
- Part time: 2,555 hours, 1,439 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG FAILED TO RETRACT, TRIED BOTH SYS 1 2. RTF.  FOLLOWED TSM 32-30-00, CHECKED PROX DET, RT BOGIE FAIL.  INSP RT MLG BOGIE BEAM SENSOR 12GA. REMOVING DETECTOR SUPPORT BOLT, FOUND WATER IN HOUSING. REMOVED, DRIED & LUBED IAW MM 32-11-14-6.  INSP PITCH DAMPER IAW MM 12-12-32-0.  TESTED PROX DETECT UNIT, FAULT CLEARED. RESET/TESTED AGAIN, NO FAULTS RECORDED. IAW MM 32-31-71-4.  R&R PROX DETECT UNIT PER MM 32-31-71-4. PERFORMED OPS CHECK. OK.  LUBED PIVOT PIN IAW MM 112-22-32-0.  SWUNG MLG SEVERAL TIMES.  ALL 3 MLG RETRACT & EXTEND NORMAL IN 1&2.  DISCONNECTED PITCH DAMPERS ON MAINS, CHECKED MOVEMENT OF BOGIES. NO BINDING IAW MM 32-11-15-4. RECONNECTED PITCH DAMPERS & CHARGED SYS IAW MM 12-12-32-0. OK FOR SERVICE.
